# SDR F3LA99016

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bracket
- Condition: Cracked
- Location: Bleed Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED FASTENER MISSING AND CRACKED MOUNT FLANGE ON 8TH STAGE BLEED DUCT.  MAINTENANCE INSTALLED FASTENER AND REPAIRED BRACKET/FLANGE PER 727 OHM 36-10-3, PAGE 5.  (M)
